# SDR SWAA2025050254043

- Difficulty date: April 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN HARDWARE OF FLOOR MOUNTEDESCAPE SLIDE BRACKETS AT FWD ENTRY DOOR AND AFT ENTRY DOOR 2025-232366<[01] REPLACED HARDWARE OF FLOOR MOUNTEDESCAPE SLIDE BRACKETS AT FWD ENTRY DOOR AND AFT ENTRY DOOR THE INSTALLING WILL BE ON OTHER MAINTENANCE PROCEDURE TTG8Q003C2N2 STEP 13 AND TTG8Q003C2KX STEP 13;[02] CORRECTED STEP 1 REPLACED HARDWARE OF FLOOR MOUNTEDESCAPE SLIDE BRACKETS AT FWD ENTRY DOOR AND AFT ENTRY DOOR IAW B737-700 AMM 25-66-02-400-801 WILL BE INSTALLED ON OTHER MAINTENANCE PROCEDURE TTG8Q003C2N2 STEP 13 AND TTG8Q003C2KX STEP 13;[03] COMPLETED JOB
